Nagoya Mathematical Journal

Quantum white noises---white noise approach to quantum stochastic calculus

Zhi Yuan Huang

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 129 (1993), 23-42.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118783356

Mathematical Reviews number (MathSciNet)
MR1210001

Zentralblatt MATH identifier
0766.60083

Subjects
Primary: 81S25: Quantum stochastic calculus
Secondary: 46N50: Applications in quantum physics

Citation

Huang, Zhi Yuan. Quantum white noises---white noise approach to quantum stochastic calculus. Nagoya Math. J. 129 (1993), 23--42. https://projecteuclid.org/euclid.nmj/1118783356


Export citation

References

  • [1] L. Accardi F. Fagnola, Stochastic integration, Lect, Notes Math., 1303 (1988), 6-19.
  • [2] F. A. Berezin, The Mathod of Second Quantization (translated by N. Mugibayashi A, Jeffrey), Academic Press NY (1966).
  • [3] F. A. Berezin, Wick and anti-Wick operator symbols, Math. USSR Sbornik 15 (1971), 577-606.
  • [4] F. A. Berezin, Quantization, Math. USSR lzvestija, 8 (1974) 1109-1165.
  • [5] T. Hida, Analysis of Brownian Functionals, Carleton Math. Lect. Notes, No. 13 (1975).
  • [6] T. Hida, N. Obata K. Sait, Infinite dimensional rotations and Laplacians in terms of white noise calculus, Nagoya Math.J., 128 (1992), 65-93.
  • [7] Z. Y. Huang, An introduction to quantum stochastic calculus, Adv. Math., 17, No.4 (1988), 360-378.
  • [8] Z. Y. Huang, Stochastic calculus of variation on Gaussian spaces and white noise analysis, in Gaussian Random Fields (K. It T. Hida ed.) pp. 227-241, World Scientific (1991).
  • [9] R. L. Hudson K. R. Parthasarathy, Quantum It's formula and stochastic evolu- tions, Commun. Math. Phys., 93 (1984), 301-323.
  • [10] P. Kree, La thorie des distributions en dimension quelconque et integration stochastique, Lect. Notes Math., 1316 (1988), 170-233.
  • [11] P. Kree R. Raczka, Kernels and symbols of operators in quantum field theory, Ann. Inst. H. Poincare, A 28 (1978), 41-73.
  • [12] I. Kubo S. Takenaka, Calculus on Gaussian white noise, I – IV, Proc. Japan Acad., 56 (1980), 376-380, 411-416 57 (1981), 433-43758 (1982), 186-189.
  • [13] Y. J. Lee, On the convergence of Wiener-It decomposition, Bulletin Inst. Math. Acad. Sinica, 17, No.4 (1989), 305-312.
  • [14] H. Maassen, Quantum Markov processes on Fock space described by integral ker- nels, Lect. Notes Math., 1136 (1985), 361-374.
  • [15] P. A. Meyer, Elements de probabilities quantique (exposes I –X) Lect. Notes Math., 1204 (1986), 186-312 1247 (1987), 33-80 1321 (1988), 101-123.
  • [16] P. A. Meyer, Distributions, noyaux, symboles d'apres Kree, Lect. Notes Math., 1321 (1988), 467-476.
  • [17] N. Obata, An analytic characterization of symbols of operators on white noise func- tionals, preprint (1991).
  • [18] J. Potthoff L. Streit, A characterization of Hida distributions, J. Funct. Anal, 101 (1991), 212-229.
  • [19] J. Potthoff J. A. Yan, Some results about test and generalized functionals of white noise, in Proc. Singapore Prob. Conf. (L. H. Y. Chen ed.) (1992).
  • [20] J. A. Yan, Notes on the Wiener semigroup and renormalizations, preprint (1990). Department of Mathematics Huazhong University of Science Technology Wuhan Hubei 430074 P. R. CHINA